MAUDE Adverse Event Report: SUPERDIMENSION INC. GENCUT CORE BIOPSY SYSTEM

SUPERDIMENSION INC. GENCUT CORE BIOPSY SYSTEM
Model Number SDCT01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 08/11/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.There were no anomalies identified during the internal review of the dhr for the gencut core biopsy system.Pneumothorax is a known short term complication when a lung biopsy is performed during a transbronchial lung biopsy or ct guided percutaneous biopsy.
 
Event or Problem Description
A patient received a left iatrogenic pneumothorax during a superdimension enb procedure.Patient had post-op sob & chest pain.The initial chest x-ray showed small 10% pneumothorax and it progressed to 50%.A chest tube was inserted and the patient was admitted for observation.The chest tube was removed on (b)(6) 2016 & the patient was discharged to home on (b)(6) 2016.

Brand Name
GENCUT CORE BIOPSY SYSTEM
Common Device Name
GENCUT CORE BIOPSY SYSTEM
Manufacturer (Section D)
SUPERDIMENSION INC.
161 cheshire lane
suite 100
minneapolis MN 55441
MDR Report Key5962717
Report Number3004962788-2016-00247
Device Sequence Number10905204
Product Code EOQ
UDI-Device Identifier10884521539716
UDI-Public10884521539716
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K142839
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/23/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSDCT01
Device Catalogue NumberSDCT01
Device Lot NumberGC00084
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2016
Initial Report FDA Received Date09/20/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
(B)(4) SUPERDIMENSION INREACH SYSTEM
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR